MAUDE Adverse Event Report: BOVIE MEDICAL CORP. BOVIE SURGI-CENTER PRO HIGH FREQ GENERATOR; ELECTROSURGICAL GENERATOR

BOVIE MEDICAL CORP. BOVIE SURGI-CENTER PRO HIGH FREQ GENERATOR; ELECTROSURGICAL GENERATOR
Model Number A2350
Medical Device Problem Code Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleges "the cautery unit will allow cautery pencil to be used when a grounding pad is not plugged in.The unit acts as though a cautery pad is plugged in even when one is not plugged in.The unit intermittently will not recognize when a cautery pad is plugged in.".
 
Additional Manufacturer Narrative
The device is in process of being returned for evaluation and repair.The investigation is ongoing.Once additional relevant information is identified, it will be submitted in a supplemental report.
 
Additional Manufacturer Narrative
The device was returned for evaluation and repair.The issue was confirmed, and the problem was that the main pcb had a resistor which completely disconnected from the board.The main pcb was replaced and based on full factory testing the issue was resolved and the device was sent back to the customer.The root cause was an electrical component failure.If any additional relevant information is identified, it will be submitted in a supplemental report.

Brand Name
BOVIE SURGI-CENTER PRO HIGH FREQ GENERATOR
Common Device Name
ELECTROSURGICAL GENERATOR
Manufacturer (Section D)
BOVIE MEDICAL CORP.
5115 ulmerton road
clearwater FL 33760
Manufacturer Contact
terry hall
5115 ulmerton road
clearwater, FL 33760
6166987100
MDR Report Key23646535
Report Number3007208013-2025-00064
Device Sequence Number21363225
Product Code GEI
UDI-Device Identifier00887482188873
UDI-Public00887482188873
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K134054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA2350
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown